On gaps between primitive roots in the Hamming metric. / Dietmann, Rainer; Elsholtz, Christian; Shparlinski, Igor E.

In: Quarterly Journal of Mathematics, Vol. 64, No. 4, 2013, p. 1043-1055.

Research output: Contribution to journalArticle

Published
Original languageUndefined/Unknown
Pages (from-to)1043-1055
Number of pages13
JournalQuarterly Journal of Mathematics
Volume64
Issue number4
Early online date16 Aug 2012
DOIs
Publication statusPublished - 2013

Projects

This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 19782975